Characterizations and dispersion-matrix robustness of efficiently estimable parametric functionals in linear models with nuisance parameters

Kenneth Nordström, Johan Fellman

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Algebraic representations, dimensional expressions, and characterizations are given for the subspace of functionals of the main parameters γ, which can be estimated with full efficiency under a linear model (y, Wγ + Zδ, σ2V) containing nuisance parameters δ. Subspaces of functionals of γ, for which the ordinary least-squares estimator is robust against an alternative dispersion matrix V, are obtained, and a particular subspace of such functionals is found wherein the ordinary least-squares estimator is both dispersion-matrix robust and robust against the presence of nuisance parameters.

Original languageEnglish
Pages (from-to)341-361
Number of pages21
JournalLinear Algebra and Its Applications
Volume127
Issue numberC
DOIs
Publication statusPublished - 1990
Externally publishedYes

Fingerprint

Nuisance Parameter
Ordinary Least Squares Estimator
Linear Model
Subspace
Robustness
Alternatives

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis

Cite this

Characterizations and dispersion-matrix robustness of efficiently estimable parametric functionals in linear models with nuisance parameters. / Nordström, Kenneth; Fellman, Johan.

In: Linear Algebra and Its Applications, Vol. 127, No. C, 1990, p. 341-361.

Research output: Contribution to journalArticle

@article{d6017db0caed43189d1316a3dc5080ea,
title = "Characterizations and dispersion-matrix robustness of efficiently estimable parametric functionals in linear models with nuisance parameters",
abstract = "Algebraic representations, dimensional expressions, and characterizations are given for the subspace of functionals of the main parameters γ, which can be estimated with full efficiency under a linear model (y, Wγ + Zδ, σ2V) containing nuisance parameters δ. Subspaces of functionals of γ, for which the ordinary least-squares estimator is robust against an alternative dispersion matrix V, are obtained, and a particular subspace of such functionals is found wherein the ordinary least-squares estimator is both dispersion-matrix robust and robust against the presence of nuisance parameters.",
author = "Kenneth Nordstr{\"o}m and Johan Fellman",
year = "1990",
doi = "10.1016/0024-3795(90)90348-G",
language = "English",
volume = "127",
pages = "341--361",
journal = "Linear Algebra and Its Applications",
issn = "0024-3795",
publisher = "Elsevier",
number = "C",

}

TY - JOUR

T1 - Characterizations and dispersion-matrix robustness of efficiently estimable parametric functionals in linear models with nuisance parameters

AU - Nordström, Kenneth

AU - Fellman, Johan

PY - 1990

Y1 - 1990

N2 - Algebraic representations, dimensional expressions, and characterizations are given for the subspace of functionals of the main parameters γ, which can be estimated with full efficiency under a linear model (y, Wγ + Zδ, σ2V) containing nuisance parameters δ. Subspaces of functionals of γ, for which the ordinary least-squares estimator is robust against an alternative dispersion matrix V, are obtained, and a particular subspace of such functionals is found wherein the ordinary least-squares estimator is both dispersion-matrix robust and robust against the presence of nuisance parameters.

AB - Algebraic representations, dimensional expressions, and characterizations are given for the subspace of functionals of the main parameters γ, which can be estimated with full efficiency under a linear model (y, Wγ + Zδ, σ2V) containing nuisance parameters δ. Subspaces of functionals of γ, for which the ordinary least-squares estimator is robust against an alternative dispersion matrix V, are obtained, and a particular subspace of such functionals is found wherein the ordinary least-squares estimator is both dispersion-matrix robust and robust against the presence of nuisance parameters.

UR - http://www.scopus.com/inward/record.url?scp=45149139892&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45149139892&partnerID=8YFLogxK

U2 - 10.1016/0024-3795(90)90348-G

DO - 10.1016/0024-3795(90)90348-G

M3 - Article

VL - 127

SP - 341

EP - 361

JO - Linear Algebra and Its Applications

JF - Linear Algebra and Its Applications

SN - 0024-3795

IS - C

ER -